# SDR IPXA1567937

- Difficulty date: July 15, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS 2L FLOOR PANEL IS DAMAGED BEYOND LIMITS.  IDENTIFIED PANEL AS FROM POS 2L PN 143N5457-81 IAW EO B757-5320-9692G G FABRICATED A REPLACEMENT PANEL BY CUTTING OUT A NEW FROM A402H AND MARKED INSERT LOCATION USING OLD PANEL AS TEMPLATE.  DRILLED AND CLEANED HOLES OF DEBRIS INSTALLED INSERTS USING BMS5-107.
